# SDR WRLA20121110566

- Difficulty date: November 10, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 61,491 hours, 11,519 cycles
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NCA60483
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - DURING C04 CHECK, EGAT MECHANIC FOUND CORROSION ON HORIZONTAL WEB (P/N: NCA6048-3) OF NOSE WHEEL WELL AT STA Y=515.  REPAIRED PER EGAT EI:W2012A53B-2699, R00, R01, R02.  CONDITION CHECK NORMAL AND JOB COMPLETED.
